# SDR SWAA2014052128193

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 88,167 hours, 53,351 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Part serial: D04193
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON TAKEOFF AT ROTATION, GEAR HORN SOUNDED.  GEAR APPEARED UP AFTER GEAR HANDLE PLACED TO UP POSITION, BUT ALL 3 RED LIGHTS REMAINED ILLUMINATED.  THEN AFTER 3 MINUTES, READ LIGHTS WENT OUT.  R & R M983 GEAR RED LIGHT WARN CARD IAW AMM.
